Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mza

Differin breakout

I was on accutane twice, and after my second course (which cleared me) I was prescribed Differin to put on any individual spots. Obviously I had none for a few weeks at least, but then after a while I would get what I knew would become a spot, so I put differin on it at night and the next day it was gone. However after about 2 months of this (putting it on individual spots, not all over the face), I began to break out kinda bad and so I went to the dermatologist and he put me on a THIRD course of Accutane.

But Im thinking..was it the Differin that broke me out? I heard about the Initial Breakout on it, and so when I started my third course of accutane, I stopped Differin in case the Initial Breakouts combined into one massive one!!

So really what Im asking is if its possible that the breakout was actually from Differin, and not that my spots were coming back. Bearing in mind the breakout was pretty bad.

And I stopped the 3rd course of Accutane cause of sideeffects after 3 weeks. Do you think its worth going back on the Differin, and looking into antibiotics as an alternative to Accutane?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×